# SDR EIA2000040

- Difficulty date: August 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 60130011
- Part serial: 0471082
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

VHHH - RUDDER RATION LIGHT ILLUMINATED DURING CRUISE AT FL290.  ON APPROACH LIGHT EXTINGUISHED AT APPROX 180 KTS.  REPLACED RUDDER RATION CHANGER SERVO UNIT PER MM 27-21-12.  PERFORMED RUDDER RATION CHANGER CONTROL UNIT TEST PER MM 27-21-00.  PERFORMED HIGH SPEED RUDDER MOVEMENT USING PITOT SYSTEM PER MM 27-00-03/27-21-12.  TEST NORMAL.  (M)
